# SDR AALA200801881

- Difficulty date: July 15, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- Aircraft time: 53,752 hours, 53,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 68036
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LGA - EMERGENCY LIGHT AT OVERHEAD TAIL CONE INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT OVERHEAD TAIL CONE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
